# SDR CA120802002

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) 5 MINUTES AFTER T/O, A "PLASTIC" ODOR WAS NOTED IN THE CABIN, FOLLOWED BY A MIST AND SMOKE.  AN EMERGENCY RETURN TO THE DEPARTURE POINT WAS MADE AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  POST FLIGHT EXAMINATION FOUND OIL STREAKS ON THE COWLING AND IN THE EXHAUST.  SIGNIFICANT IMPACT DAMAGE WAS FOUND ON THE HIGH PRESSURE COMPRESSOR BLADES.  HOWEVER, NO DAMAGE WAS FOUND ON THE LOW PRESSURE COMPRESSOR BLADES, INLET, IGV`S OR STATOR.  THE ENGINE IS BEING REMOVED AND SENT FOR INVESTIGATION AND REPAIRS.
